Please use this identifier to cite or link to this item: doi:10.22028/D291-37860
Volltext verfügbar? / Dokumentlieferung
Title: Performance Analysis of OMP-Based Channel Estimations in Mobile OFDM Systems
Author(s): Tan, Guoping
Wu, Bingyang
Herfet, Thorsten
Geith, Uwe
Language: English
Title: IEEE Transactions on Wireless Communications
Volume: 17
Issue: 5
Pages: 3459-3473
Publisher/Platform: IEEE
Year of Publication: 2018
Free key words: Orthogonal frequency division multiplexing (OFDM)
compressed sensing
orthogonal matching pursuit (OMP)
channel estimation
mean square error (MSE)
DDC notations: 004 Computer science, internet
621.3 Electrical engineering, electronics
Publikation type: Journal Article
Abstract: To analyze the performance of orthogonal matching pursuit (OMP)-based compressed channel estimation (CCE) with deterministic pilot patterns, we propose a mathematical framework by defining four normalized mean square errors (NMSEs): the total NMSE (NMSET), the NMSE on dominant channel components (NMSED), the NMSE caused by “lost errors” (NMSEL), and the NMSE caused by “false alarms” (NMSEF). Then, we derive a formula with a closed form for evaluating the upper bound of NMSED in the ideal case (NMSED,UB). Using the proposed analytical framework, the main findings include: 1) the NMSED,UB is determined by the following four parameters: the deterministic pilot pattern, the maximum Doppler shift, the number of dominant multipath components, and the SNR; 2) the NMSED,UB can be viewed as an approximation of practical NMSET in the case that the probability of the successes of OMP exceeds a certain threshold, in which both NMSEL and NMSEF are neglectable; and 3) using linear regression models, the practical bit-error-rate performance also can be predicted well based on the proposed NMSED,UB. We believe that the proposed framework provides a useful tool for adaptively optimizing pilot parameters according to rapidly time-varying channel conditions when using OMP-based CCEs in mobile OFDM systems.
DOI of the first publication: 10.1109/TWC.2018.2813380
Link to this record: urn:nbn:de:bsz:291--ds-378602
hdl:20.500.11880/34238
http://dx.doi.org/10.22028/D291-37860
ISSN: 1536-1276
Date of registration: 7-Nov-2022
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Informatik
Professorship: MI - Prof. Dr. Thorsten Herfet
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.